Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
The number of solutions of some equations in finite groups and a new proof of Ito's theorem
Stockholm University.
2000 (English)In: Communications in Algebra, ISSN 0092-7872, E-ISSN 1532-4125, Vol. 28, 5353-5362 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 28, 5353-5362 p.
National Category
Natural Sciences
Research subject
Mathematics
Identifiers
URN: urn:nbn:se:su:diva-96844OAI: oai:DiVA.org:su-96844DiVA: diva2:667854
Available from: 2013-11-28 Created: 2013-11-28 Last updated: 2017-12-06

Open Access in DiVA

No full text

By organisation
Stockholm University
In the same journal
Communications in Algebra
Natural Sciences

Search outside of DiVA

GoogleGoogle Scholar

urn-nbn

Altmetric score

urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf